Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LDM16

Accutane and Sports/Lifting

I'm going on accutane in a few weeks if my blood tests come out good. I play baseball and the season is approaching. I'm very worried that accutane will cause my performance to suffer or cause me to have severe joint/muscle pains to the point where I wont be able to play at all. I also workout intensely by weight training. I do not want to be sore for the next 6 months do to tane and being active. If I were to take supplements for joints and recovery, do you think my pain would be minimized?

Also, what supplements do you recommend? I hear fish oil is good for joints.

Thanks alot!

Share this post


Link to post
Share on other sites

You should be worried mate. Check out my thread I started a while back on recommended supplements. A good HA, Glucosomine and Chondrotin supplement should help, but I am left with the pain. If it's really that bad, please do stop medication.

Share this post


Link to post
Share on other sites
You should be worried mate. Check out my thread I started a while back on recommended supplements. A good HA, Glucosomine and Chondrotin supplement should help, but I am left with the pain. If it's really that bad, please do stop medication.

Sheefa got it right..... I use to run 5miles a day before accutane. I can't run at all now. It is also documented in the I Pledge U.S. booklet that accutane may affect your muscles,bones and ligaments and cause pain in your joints and muscles. Tell your doctor if you plan hard physical activity during treatment.

Tell your doctor if you get back pain, joint pain, a broken bone.

It's really not recommend to do agressive activity while on accutane.

Sheefa is right if your pain get really bad, or starts shortly begining accutane stop the med.

good luck

Share this post


Link to post
Share on other sites

dude the people that posted above are over worrying. I lift like a monster and train mixed martial arts just about everyday of the week and its totally manageable. You just have to get good rest and drink plenty of water.

Share this post


Link to post
Share on other sites
dude the people that posted above are over worrying. I lift like a monster and train mixed martial arts just about everyday of the week and its totally manageable. You just have to get good rest and drink plenty of water.

over worrying....uhmmm things are printed in the I pledge book and by the FDA for a reason. It's not just there just to be there.

Besides let's not forget accutane effects everyone differntly, some don't do strenous exercises and get pain, some do strenous exercies and get pain. Some don't get pain at all.

ldm16- let your doctor know of your activities so they are aware, and if you develop problems or severe pain while your on the med call your doc and stop the med.

If your doctor is responsible he will care, My doctor told me that once I stoped the med It would go away and I would be able to run again. Well I have been off for 9 months now and still am not able to run.

P.S. I drank plenty of water and got rest also and took some supplements. It's called luck

By the way ldm16 how much of dose and how long are they putting you on this for?

Share this post


Link to post
Share on other sites
dude the people that posted above are over worrying. I lift like a monster and train mixed martial arts just about everyday of the week and its totally manageable. You just have to get good rest and drink plenty of water.

over worrying....uhmmm things are printed in the I pledge book and by the FDA for a reason. It's not just there just to be there.

Besides let's not forget accutane effects everyone differntly, some don't do strenous exercises and get pain, some do strenous exercies and get pain. Some don't get pain at all.

ldm16- let your doctor know of your activities so they are aware, and if you develop problems or severe pain while your on the med call your doc and stop the med.

If your doctor is responsible he will care, My doctor told me that once I stoped the med It would go away and I would be able to run again. Well I have been off for 9 months now and still am not able to run.

P.S. I drank plenty of water and got rest also and took some supplements. It's called luck

By the way ldm16 how much of dose and how long are they putting you on this for?

I havent been givin my dose yet. The derm told me he would put me on tane but I had to get bloodwork done first. I see the derm next week.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×